Complex Variables is now published as Complex Variables and Elliptic Equations.

Publisher: Taylor and Francis Ltd

Related content
Volume 47, Number 11, 1 January 2002

< previous issue | all issues | next issue >

Favourites:Add to Favourites

Domains of Holomorphy with Edges and Lower Dimensional Boundary Singularities
pp. 969-979(11)
Authors: Zaitsev, Dmitri; Zampieri, Giuseppe

Favourites:Add to Favourites

Analyticity and Singularity Sets
pp. 981-1001(21)
Author: Andreano, Federica

Favourites:Add to Favourites

Similar Transposed Sets of Polynomials
pp. 1003-1014(12)
Author: Makky, M.M.

Favourites:Add to Favourites

An Integral Formula for Weighted Bergman Reproducing Kernels
pp. 1015-1028(14)
Author: Shimorin, Serguei

Favourites:Add to Favourites

On Some Projection Operators Between Function Spaces
pp. 1029-1044(16)
Author: Shen, Yu-Liang

Favourites:Add to Favourites

Coincidence of Two Classes of Universal Laurent Series
pp. 1045-1053(9)
Author: Vlachou, V.

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more